Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: It is really Not okay to JUST stop Lexapro tenacious

Posted by lil' jimi on July 11, 2003, at 14:30:52

In reply to Re: Is it okay to just stop taking Lexapro?, posted by tenacious on July 11, 2003, at 14:13:48

hi tenacious

> Hi, I just found this forum after searching for how to wean myself off of lexapro. Does anyone know how I might go about it? Should I take a 1/2 dose for a few days? Has anyone done this?
>
> I feel really bad on it, almost in a dream state, drugged out, and tired. I don't like it. I was perscribed it for sleep and depression due to fybromialgia.
>
> Any info would be greatly appreciated.
>
> Thanks!!
>
> tenacious

... ten, it just all depends on you .... are you sensitive to med changes?
.. do you tend to have side-effect reactions to meds in general? ... to SSRIs? ...
... ... but even so, we just can't be sure ...

... so, Caution advises, go SLOW ... ... decrease your dose a little bit ... do that for a week ... decrease a little more ... do that for a week ... et cetera .. .. ....

some folks call this titrating down ... ... ... this is the best way for lots of folks ... ... then there are the exceptional cases:
they quit all at once cold turkey and then have no problems ... ... i'd have to say that they are EXTREMELY rare ... ... good luck ... post how it's going, please ...

and

TAKE CARE !!!!
~ jim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lil' jimi thread:109458
URL: http://www.dr-bob.org/babble/20030708/msgs/240940.html